Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from vaginal dryness and lack of sexual desire after taking medication for hypertension and depression. What to do?

My wife is experiencing sexual issues associated when she began high blood pressure, depression , and other mediciations. She has just reached menopause and suffers extreme dryness - lack of desire - lack in ability to achieve orgasm - etc. She is too shy to approach a doctor. Her existing gynocologist does not specialize in this. We live in Abington and she agreed to have me find another doctor who specializes in this and she would attend a visit/check up to receive help.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
This seems that due to menopause due to low estrogen level she is having this problem.
Consult gynaec and get her examined.
With some hormonal treatment she will have good sex feeling and orgasm as well.
She can attend Menopause clinic where every thing pertaining menopausal problems are discussed and advised solutions.
Ok and bye.
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor